# SDR IPXA2018020126090

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 83,655 hours, 17,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 FAULT ALERT DURING EMERGENCY BATTERY TEST.   REPLACED THE BATTERY IAW 33-51-01-401.
